Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is spotting normal after intake of ginet-84?

i have just started my first pack of ginet-84, started in the red area like it says on the first day of my period which was around about on time, but a week n 2days later i started spotting, thought i had my period again but it stopped, then it started again and stopped now started again...is that normal?
Mon, 2 Mar 2015
Report Abuse
OBGYN 's  Response
Hi,
Initially it may take a few weeks to regularise your cycle. Spotting may occur for the few weeks, before your hormone levels stabilise. Just keep taking it on time and dont miss.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, i m on Ginet 84 and I get pretty tired during the day. I have enough sleep at night but when I wake up in the morning after an hour or so I m...